# SDR SWAA050285

- Difficulty date: February 1, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 25,665 hours, 21,330 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Structure
- Part number: 6959886
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT GEAR, LT STAB ASSY, CORRODED.  REMOVED AND REPLACED LT STAB ASSY PER MM.
